Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pain in right testicles, given antibiotics, experiencing heaviness on right testicle and no penile erection. Is it side effects of medicine?

sir i had a pain in right testicular with urine problem and with in 4 to 5 days its gone after getting antibiotic, but after 2 months i experienced heavyness on right testicle and feel one thick vein attach with right testicle, now i am experiencing not full penile erection from 2 days. my marriage is coming after one month, i have also some stomach digestion problem. (i am getting neurobion tablets and sante capsules and also take indrop D injection are these problems coming with these medicines)pls help i am very upset
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Epididymo Orchitis on Rt. side. Though you have taken antibiotics for five days and your pain has subsided it takes 3-4 weeks for Orchitis to get resolved completely.
The erectile problem that you are facing may be the result of the infection. Please consult qualified Urologist for clinical examination and further advice. He may advise you to get some tests like Ultrasound Scanning and colour Doppler study of the scrotum confirm the diagnosis In the mean while continue taking antibiotic .
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor